# SDR 2018FA0000247

- Difficulty date: April 25, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C CHECK,  MAINTENANCE FOUND DAMAGE TO THE LT SIDE OF THE VERTICAL STABILIZER RUDDER 1 HINGE LINE CUTOUT, LOCATED 7 INCHES ABOVE ZV-2287.  THE SKIN WAS FOUND TO BE CREASED WITH A DEPTH OF D=.250 AND A LENGTH OF L=1.   MAINTENANCE REPAIRED DAMAGE TO THE VERTICAL STAB SKIN IAW ETD2018-145-042684.
